Lyapunov instability of the stationary flows of polymeric fluid with constant flow rate Full article
Journal |
ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik
ISSN: 0044-2267 , E-ISSN: 1521-4001 |
||||
---|---|---|---|---|---|
Output data | Year: 2021, Volume: 101, Number: 12, Article number : e202000384, Pages count : DOI: 10.1002/zamm.202000384 | ||||
Authors |
|
||||
Affiliations |
|
Funding (1)
1 | Russian Science Foundation | 20-11-20036 |
Cite:
Blokhin A.M.
, Tkachev D.L.
Lyapunov instability of the stationary flows of polymeric fluid with constant flow rate
ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik. 2021. V.101. N12. e202000384 . DOI: 10.1002/zamm.202000384 WOS Scopus OpenAlex
Lyapunov instability of the stationary flows of polymeric fluid with constant flow rate
ZAMM Zeitschrift fur Angewandte Mathematik und Mechanik. 2021. V.101. N12. e202000384 . DOI: 10.1002/zamm.202000384 WOS Scopus OpenAlex
Dates:
Published print: | Jul 10, 2021 |
Identifiers:
Web of science: | WOS: 000671597400001 |
Scopus: | 2-s2.0-85109380301 |
OpenAlex: | W3182779272 |
Citing:
DB | Citing |
---|---|
OpenAlex | 1 |